Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Colonoscopy showed capsule endoscopy and non-specific erosions. What could these be?

hi,i have angina,also have barretts oesophagus also oesophagitis,also had colonoscopy had two polyps removed stem cells were of no concern,had capsule endoscopy and showed some non specific erosions. Tests were because of anemia and loosing blood in stools .Do not take NSAIDS but do take aspirin for angina,could you please tell me what these erosions could, YYYY@YYYY regards ray newton
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hi.Erosions means Thinning of the lining of the Stomach/Duodenum.It may be drug induced sometimes.Aspirin may lead to Erosions and Ulcers in the Stomach.Nothing to worry.IF taking Aspirin is compulsory,add a Proton pump inhibitor which reduces the erosions ,Esophagitis.Please go for a Biopsy of Barretts oesophagus as it a Pre malignant condition.Hope everything will be normal.Take care.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor